It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Was wondering if anyone has suffered from leg cramps at night while they were taking a statin?
My husband had them all the time when he was on Lipitor. He would jump out of bed, waking me up, and try to stretch out the cramps. He has not had them since he stopped taking Lipitor more than 18 months ago.

Jane
You might also be low on magnesium. A serum blood magnesium test is not conclusive. It must be a intracellular magnesium test.
Yes, I also would jump out of bed with severe leg cramps while I was taking Lipitor.....but only in the final year that I was able to take Lipitor. When I stopped Lipitor due to muscle problems and weakness...plus fatigue-the night time leg cramps stopped. I never really thought about them being related at the time.
I am on Zocor and yes, my legs often feel funny when I am lying in bed. They feel achy and kind of restless. Restless more than achy. I try to walk more and exercise helps!





All times are GMT -7. The time now is 12:25 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!